liu.seSök publikationer i DiVA
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
ON THE LONGEST RUNS IN MARKOV CHAINS
Linköpings universitet, Matematiska institutionen, Matematisk statistik. Linköpings universitet, Tekniska fakulteten.
Linköpings universitet, Matematiska institutionen, Matematisk statistik. Linköpings universitet, Tekniska fakulteten.
2018 (Engelska)Ingår i: Probability and Mathematical Statistics, ISSN 0208-4147, Vol. 38, nr 2, s. 407-428Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In the first n steps of a two-state (success and failure) Markov chain, the longest success run L(n) has been attracting considerable attention due to its various applications. In this paper, we study L(n) in terms of its two closely connected properties: moment generating function and large deviations. This study generalizes several existing results in the literature, and also finds an application in statistical inference. Our method on the moment generating function is based on a global estimate of the cumulative distribution function of L(n) proposed in this paper, and the proofs of the large deviations include the Gartner-Ellis theorem and the moment generating function.

Ort, förlag, år, upplaga, sidor
WYDAWNICTWO UNIWERSYTETU WROCLAWSKIEGO , 2018. Vol. 38, nr 2, s. 407-428
Nyckelord [en]
Longest run; moment generating function; large deviation principle; Markov chain
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
URN: urn:nbn:se:liu:diva-154770DOI: 10.19195/0208-4147.38.2.8ISI: 000456711200008OAI: oai:DiVA.org:liu-154770DiVA, id: diva2:1291702
Tillgänglig från: 2019-02-26 Skapad: 2019-02-26 Senast uppdaterad: 2019-02-26

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Liu, ZhenxiaYang, Xiangfeng
Av organisationen
Matematisk statistikTekniska fakulteten
I samma tidskrift
Probability and Mathematical Statistics
Sannolikhetsteori och statistik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 17 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf